# SDR FDEA201010124032

- Difficulty date: October 12, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- Engine: Pwa JT8D15
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651634999
- Condition: Corroded
- Location: Bs 1166 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 1166 BETWEEN STRINGERS 28R AND 27R.  REMOVED AND REPLACED CORRODED SHEAR TIE AT BS 1166, STRINGER 28R TO 27R  IAW SRM 51-30-2 REV 103
